How are you? According to some studies, fish oil supplements may elevate the international normalised ratio (INR) of people taking warfarin. and may provide additional anticoagulamt effect. Fish oil, an omega-3 polyunsaturated fatty acid, may affect platelet aggregation and/or vitamin K-dependent coagulation factors. The exact mechanism of interaction is unknown and further tests may need to be done. Prior to taking any supplements, it is best that you discuss this with your attending physician for proper management. Take care and best regards.
There was some public info release stating that ALL fish oil supplements contained dangerous levels of concentrated environmental contaminants (I can't recall the specific ones.) Based upon that finding, it was recommended that all persons taking them discontinue them. I have.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.